Affordable Access

Publisher Website

Modulus of stability for vector fields on 3-manifolds

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
65
Issue
3
Identifiers
DOI: 10.1016/0022-0396(86)90025-2

Abstract

Abstract Let X be a vector field on M 3 which exhibits a saddle connection between a singularity p 1 and a periodic orbit σ 1. We give necessary conditions and also sufficient ones in order to have the finite modulus of stability. They rely heavily upon restrictions on the behaviour of p 1 and σ 1.

There are no comments yet on this publication. Be the first to share your thoughts.